# SDR DHL2005741558

- Difficulty date: April 19, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Inboard Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B FORFLAP CHAFED AT UPPER I/B END.  REMOVED CHAFFED EXISTING DOUBLER FROM RT I/B FORE FLAP UPPER I/B END,  CLEANED, PREPPED, APPLIED ADHESIVE PRIMER, BONDED, CLEANED, TREATED, PRIMED AND SEALED EDGE IAW B727 SRM 57-50-1 FIG 3 57-50-2 FIG3 AND 51-40-20 FIG 30.
